# SDR UPS08M52544

- Difficulty date: May 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1894 L40r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO AT STATION 1894 LONGERON 40 RT CORROSION FOUND ON LONGERON AREA AS MARKED.  CORROSION LONGERON REMOVED PER SRM 53-10-00 FIG 1 VI REV35.  HFEC C/O IAW NDTSPM R13 PT 06.10-01.001 ON TRIMMED EDGE AND FOUND NO CRACK EVIDENT.  REPAIR LONGERON AND REPAIR SPLICE FAB PER SRM 53-10-00 FIG 2 VI REV 35 FPI C/O PER DPS 4.707 REV AW ON FABRICATED REPAIR PART AND FOUND NO CRACK EVIDENT.  NEW REPAIR SPLICE INSTALLED PER SRM 51-31-01 VII REV 35.
